Hi, I've been on NR for about 5 months now, and when I've had it in, I've experienced bleeding starting prematurely, like before I take the ring out. It's usually pretty light and only a few days before I take it out, but this time I'm not supposed to take it out for over a week still and I'm having heavy bleeding now, with it in, as if I'm fully on my period. I feel like this shouldn't happen.. Is this normal? Why is this happening? Thank you!
NuvaRing- Bleeding over a week early?
- 14 Feb 2014 by diiscoke
- 14 Feb 2014
- nuvaring, birth control, contraception, bleeding
Added 14 Feb 2014:
Also, this could be totally irrelevant but I recently started a SNRI antidepressant, Effexor.. I know that drugs can interact with each other but wouldn't think that this would?
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2010 • 1 answer
Posted 8 Jul 2013 • 1 answer
Posted 7 Aug 2015 • 1 answer
Posted 19 Sep 2015 • 1 answer
Posted 8 Nov 2016 • 0 answers